Best rational approximations of functions of a complex variable that are integrable with respect to area
Matematičeskie zametki, Tome 45 (1989) no. 4, pp. 89-94
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_4_a10,
author = {Kh. M. Makhmudov},
title = {Best rational approximations of functions of a complex variable that are integrable with respect to area},
journal = {Matemati\v{c}eskie zametki},
pages = {89--94},
year = {1989},
volume = {45},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_4_a10/}
}
TY - JOUR AU - Kh. M. Makhmudov TI - Best rational approximations of functions of a complex variable that are integrable with respect to area JO - Matematičeskie zametki PY - 1989 SP - 89 EP - 94 VL - 45 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_1989_45_4_a10/ LA - ru ID - MZM_1989_45_4_a10 ER -
Kh. M. Makhmudov. Best rational approximations of functions of a complex variable that are integrable with respect to area. Matematičeskie zametki, Tome 45 (1989) no. 4, pp. 89-94. http://geodesic.mathdoc.fr/item/MZM_1989_45_4_a10/